# SDR N6WA2021111502

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10227
- Aircraft time: 39,976 hours, 27,938 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Stud
- Part number: CC670511143
- Part serial: MF7632411
- Condition: Loose
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOTION IN FLIGHT. AIRCRAFT YAWED LEFT. RIGHT RUDDER CORRECTION NEEDED.  R&R AIL/RUD TRIM CONTROL PANEL, REPAIRED LOOSE GROUND STUD AT AIL/RUD TRIM PWR SUPPLY, PERFORMED OPS CHECKS OF AP & RUDDER LIMITER SYSTEMS, R&R CVR AND DFDR.
